Journal of Symplectic Geometry

Volume 13 (2015)

Number 4

Pseudoholomorphic quilts

Pages: 849 – 904

DOI: http://dx.doi.org/10.4310/JSG.2015.v13.n4.a3

Authors

Katrin Wehrheim (Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Mass., U.S.A.)

Chris T. Woodward (Department of Mathematics, Rutgers University, Piscataway, New Jersey, U.S.A.)

Abstract

We define relative Floer theoretic invariants arising from “quilted pseudoholomorphic surfaces”: Collections of pseudoholomorphic maps to various target spaces with “seam conditions” in Lagrangian correspondences.

Full Text (PDF format)